# SDR FDEA201105251988

- Difficulty date: May 25, 2011
- Submitted: June 8, 2011
- Operation: Air carrier
- Aircraft: N992FD
- Make and model: Boeing 757232
- Aircraft serial: 22912
- Aircraft time: 74,746 hours, 36,427 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Part number: 6AL4V032
- Condition: Chafed
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU COMPARTMENT FWD FIRE WALL HAS CHAFING MARKS 20" FROM BOTTOM EDGE OF   COMPARTMENT.  CHAFE MARK FOUND TO .004" DEEP, DETERMINED TO BE OUT OF LIMITS IAW SRM 53-80-01 FIG 101 DETAIL IX PG 109. REPAIRED DAMAGE IAW SRM 53-80-08, FIG 201, SHEET 1, PG 201, STA 1885, LBL-14".  MAJOR REPAIR.
